# SDR CALA2022032100710

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 64,862 hours, 27,800 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2018-03-12) L/H FR 68 DOOR STOP #1 HAS A CRACK INDICATION IN BOT I/B I/B HOLE MARKED IN RED, REPAIR BEFORE NEXT FLIGHT () 008 SHEET 01, 02 & 03. INSTALLED FRAME SPLICE & FREEZE PLUG. REI IAW SRI 53-41-12-205-010 REPAIRED ZONE AREA 2 INSP THRESHOLD FRO SUBSEQUENT INSP AT INTERVALS OF 5300FC (FH NOT RELEVANT) INSP ME NSTALLED #1 DOOR STOP FITTING IAW AMM 52-13-31-400-002-A. INSP M TIME OF ADL/REPAIR EMBODIMENT 37900FC (FH NOT RELEVANT) SUBSEQ THOD HFEC NTM CHAPTER 51-10-08 REF VT MAE NR# 0025035, REPAIRED DOOR STOP FITTING #1 I/B BOTTOM HOLE, REAMED TO FINAL SIZE .5625" IAW SRM 53-41-12-300-011 FIG UPDATED ATA UPDATED TO CORRECT ATA IAW SRI 53-41-12-205-010. ZONE AREA 2 INSP. THRESHOLD FROM TIME FC (FH NOT REV) INSP METHOD. HFEC (NTM 51-10-08). ACCOMPLISHED B OF ADL/REPAIR TMBOD 37900FC (FH NOT REV)SUB INSP @ INTERVAL 5300 Y EMP#V934344 AT ST BFM AEROSPACE MOBILE. NR#0025035 REPAIR ACCOMPLISHED ON CARD#0024969 ON L/H FR68 DOOR STOP FITTIN G #1 IAW SRM 53-41-12-300-011 FIG 008, SHT 01,02 AND 03. INSP APPROVED TO CARRY PER SRI 53-41-12-205-09, REQUIRES INSPECTION TOMC-APPROVAL FROM SC1ELBYC COMMENT AT 37900 F/C''S FROM REPAIR EMBODIMENT, F/H''S NOT RELEVENT, REPEAT INSPECTIONS EVERY 5300 F/C''S THERE AFTER, F/H''S NOT RELEVENT. INSPECTION ACCOMPLISHED ON VTMAE NRC#0025035 QC RECORDS AUDIT MHU359555 QC REVIEW INIT: 37900FC (AUTO-ITO -4507) RIR: 5300FC THERE AFTER MHU359555
